# SDR IPXA2673327

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225129109
- Part serial: 4899
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP. WEATHER FAILED DURING CRUISE - AIR TURN BACK DUE TO NIGHT WEATHER AT DESTINATION     WEATHER RADAR SYS GROUND TEST NORMAL, R & R WEATHER RT AND CONTROL PANEL.
